Manin's conjecture for two quartic del Pezzo surfaces with $3 \mathbf{A}_1$ and $\mathbf{A}_1 + \mathbf{A}_2$ singularity types

Volume 151 / 2012

Pierre Le Boudec Acta Arithmetica 151 (2012), 109-163 MSC: 11D45, 14G05. DOI: 10.4064/aa151-2-1

Authors

  • Pierre Le BoudecUniversité Denis Diderot (Paris VII)
    Institut de Mathématiques de Jussieu
    UMR 7586
    Case 7012 – Bâtiment Chevaleret
    Bureau 7C14
    $75205$ Paris Cedex 13, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image